Queues with Server Utilization of One
Robert Aidoo and
Additional contact information
Robert Aidoo: Department of Mathematics and Statistics, Faculty of Science, University of Windsor, Ontario, Canada
Myron Hlynka*: Department of Mathematics and Statistics, Faculty of Science, University of Windsor, Ontario, Canada
Academic Journal of Applied Mathematical Sciences, 2018, vol. 4, issue 6, 49-52
Generally, server utilization must be less than 1 for a queueing system to be stable. One exception that maintains stability with server utilization equal to 1, is the D/D/1 case with identical interarrival times and service times.Â In this paper, we present several other models which are stable with server utilization equal to 1.
Keywords: Queues; Server utilization; Lindley recursion. (search for similar items in EconPapers)
References: View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
https://www.arpgweb.com/?ic=journal&info=archive&j ... 018&issue=6&volume=4 (text/html)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2018:p:49-52
Access Statistics for this article
Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková
More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().